Skip to main content

The curious case of large-N expansions on a (pseudo)sphere

Author(s): Polyakov, Alexander M; Saleem, Zain H; Stokes, James

To refer to this page use:
Abstract: We elucidate the large-N dynamics of one-dimensional sigma models with spherical and hyperbolic target spaces and find a duality between the Lagrange multiplier and the angular momentum. In the hyperbolic model we propose a new class of operators based on the irreducible representations of hyperbolic space. We also uncover unexpected zero modes which lead to the double scaling of the 1/N expansion and explore these modes using Gelfand Dikiy equations. (C) 2015 The Authors. Published by Elsevier B.V.
Publication Date: Apr-2015
Electronic Publication Date: 3-Feb-2015
Citation: Polyakov, Alexander M, Saleem, Zain H, Stokes, James. (2015). The curious case of large-N expansions on a (pseudo)sphere. NUCLEAR PHYSICS B, 893 (54 - 69. doi:10.1016/j.nuclphysb.2015.01.024
DOI: doi:10.1016/j.nuclphysb.2015.01.024
ISSN: 0550-3213
EISSN: 1873-1562
Pages: 54 - 69
Type of Material: Journal Article
Journal/Proceeding Title: NUCLEAR PHYSICS B
Version: Final published version. This is an open access article.

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.